# SDR SWAA053384

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 26,482 hours, 15,618 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 235.8, EXTERNAL GROUND POWER DOOR CUTOUT.  REPAIRED SKIN IAW EA.
